Generalized universal series
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Generalized universal series
Author(s) :
Charpentier, S. [Auteur]
Mouze, Augustin [Auteur]
Centrale Lille
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Munnier, V. [Auteur]
Mouze, Augustin [Auteur]

Centrale Lille
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Munnier, V. [Auteur]
Journal title :
Monatshefte für Mathematik
Pages :
15-40
Publisher :
Springer Verlag [1948-....]
Publication date :
2016
ISSN :
0026-9255
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T14:47:11Z
Files
- 1401.1594
- Open access
- Access the document